Wescott, Eugene M. (1961) Magnetic variations at conjugate points. Journal of Geophysical Research, 66 (6) 1789 doi:10.1029/jz066i006p01789
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Magnetic variations at conjugate points | ||
Journal | Journal of Geophysical Research | ||
Authors | Wescott, Eugene M. | Author | |
Year | 1961 | Volume | 66 |
Issue | 6 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jz066i006p01789Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 761607 | Long-form Identifier | mindat:1:5:761607:9 |
GUID | 0 | ||
Full Reference | Wescott, Eugene M. (1961) Magnetic variations at conjugate points. Journal of Geophysical Research, 66 (6) 1789 doi:10.1029/jz066i006p01789 | ||
Plain Text | Wescott, Eugene M. (1961) Magnetic variations at conjugate points. Journal of Geophysical Research, 66 (6) 1789 doi:10.1029/jz066i006p01789 | ||
In | (1961) Journal of Geophysical Research Vol. 66 (6) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |